Georgian Mathematical Journal

, Volume 1, Issue 5, pp 523–536 | Cite as

On the Durrmeyer-type modification of some discrete approximation operators

  • Paulina Pych-Taberska


In [10], for continuous functionsf from the domain of certain discrete operatorsLn the inequalities are proved concerning the modulus of continuity ofLnf. Here we present analogues of the results obtained for the Durrmeyer-type modification\(\tilde L_n \) ofLn. Moreover, we give the estimates of the rate of convergence of\(\tilde L_n f\) in Hölder-type norms

1991 Mathematics Subject Classification

41A17 41A25 26A15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G.A. Anastassiou, C. Cottin and H.H. Gonska, Global smoothness of approximating functions.Analysis 11 (1991), 43–57.MathSciNetGoogle Scholar
  2. 2.
    G. Anioł and P. Pych-Taberska, On the rate of convergence of the Durrmeyer polynomials.Ann. Soc. Math. Pol., ser. I, Commentat. 30 (1990), 9–17.Google Scholar
  3. 3.
    M. Becker and R.J. Nessel, A global approximation theorem for Meyer-König and Zeller operators.Math. Z. 160(1978), 195–206.CrossRefMathSciNetGoogle Scholar
  4. 4.
    M.M. Derriennic, Sur l'approximation de fonctions intégrables sur [0,1] par des polynômes de Bernstein modifies.J. Approximation Theory 31(1991), 325–343.MathSciNetGoogle Scholar
  5. 5.
    R.A. DeVore, The approximation of continuous functions by positive linear operators. Lecture Notes in Mathematics, v. 293,Springer-Verlag, 1972.Google Scholar
  6. 6.
    W. Gawronski and U. Stadtmüller, Approximation of continuous functions by generalized Favard operators.J. Approximation Theory 34(1982), 384–396.CrossRefGoogle Scholar
  7. 7.
    S. Guo, On the rate of convergence of the Durrmeyer operator for functions of bounded variation.J. Approximation Theory 51(1987), 183–192.CrossRefMATHGoogle Scholar
  8. 8.
    S. Guo, Degree of approximation to functions of bounded variation by certain operators.Approximation Theory Appl. 4(1988), 9–18.MATHGoogle Scholar
  9. 9.
    M. Heilmann, Direct and converse results for operators of Baskakov-Durrmeyer type.Approximation Theory Appl. 5(1989), 105–127.MATHMathSciNetGoogle Scholar
  10. 10.
    W. Kratz and U. Stadtmüller, On the uniform modulus of continuity of certain discrete approximation operators.J. Approximation Theory 54(1988), 326–337.CrossRefGoogle Scholar
  11. 11.
    L. Leidler, A. Meir and V. Totik, On approximation of continuous functions in Lipschitz norms.Acta Math. Hung. 45(1985), No. 3-4, 441–443.Google Scholar
  12. 12.
    P. Pych-Taberska, Properties of some discrete approximation operators in weighted function spaces.Ann. Soc. Math. Pol., Ser. I, Commentat. 33(1993), to appear.Google Scholar
  13. 13.
    A. Sahai and G. Prasad, On simultaneous approximation by modified Lupas operators.J. Approximation Theory 45(1985), 122–128.CrossRefMathSciNetGoogle Scholar
  14. 14.
    S.P. Singh, On approximation by modified Szász operators.Math. Chron. 15(1986), 39–48.MATHGoogle Scholar
  15. 15.
    B.D. Vecchia, On the preservation of Lipschitz constants for some linear operators.Boll. Unione Mat. Ital., VII Ser.,B-3(1989), 125–136.MATHGoogle Scholar
  16. 16.
    Zhou Dingxuan, Uniform approximation by some Durrmeyer operators.Approximation Theory Appl. 6(1990), 87–100.Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Paulina Pych-Taberska
    • 1
  1. 1.Institute of MathematicsAdam Mickiewicz UniversityPoznańPoland

Personalised recommendations